# SDR 2024FA0000458

- Difficulty date: April 11, 2024
- Submitted: June 20, 2024
- Operation: General aviation
- Aircraft: N271WW
- Make and model: Cessna 172D
- Aircraft serial: 17249710
- Aircraft time: 4,275 hours
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: 0512122
- Condition: Corroded
- Location: Zone 200
- Part time: 4,275 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAJOR INTERGRANULAR CORROSION ON  BOTH REAR WING ATTACH POINTS . BLOCK BEARING P/N 0512122. WINGS WERE REMOVED FOR RESTORATION. FURTHER FLIGHT WOULD HAVE LED TO TOTAL WING FAILURE AND WING SEPARATING FROM FUSELAGE. SIMILAR DAMAGE FOUND ON ANOTHER AIRCRAFT SAME YEAR AND MODEL.
